| Model Number |
AIX11901 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Device Provides Uninformative Message (4082)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During a spinal procedure using intraoperative neuromonitoring, it was reported that the system displayed an error message and experienced a failed triggered emg.The screw testing could not be completed, but there was no patient harm.
Additional Manufacturer Narrative
The system did not return for evaluation.A photograph was provided which confirms the event of an error message.The system is designed to display pop-up messages to assist users in assessing device status or troubleshooting.After the procedure, the sales representative cleared the cache and data which resolved the issue.The error message was likely a result of the system receiving high current.Review of device history records showed no manufacturing or processing related irregularities.